# SDR SWIA2021062358962

- Difficulty date: May 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSING FITTING AT APROX. FS310.00 CORRODED.    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED PAX DOOR FWD CLOSING FITTING WITH NEW REPALCEMENT CLOSING FITTING (SH670-31840-3) AT FS310.00 USING NEW HARDWARE. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
